# SDR AALA20070350

- Difficulty date: February 16, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY FLASHLIGHT AT FORWARD LEFT DOOR INOPERATIVE.  REPLACED BATTERY IN EMERGENCY FLASHLIGHT AT FORWARD LEFT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
